# SDR LO62004F00000

- Difficulty date: May 6, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N3427
- Make and model: Cvac 34032
- Aircraft serial: 90
- Engine: Pwa R2800*
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 28E04
- Part serial: R4003
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AC GENERATOR OPERATION INTERMITTENT AND UNSTEADY IAW VOLTMETER.  REPLACED GEN WITH OVERHAULED UNIT.
